# SDR SWIA200922958

- Difficulty date: October 25, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 22,100 hours, 17,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Shorted
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LOWER LIGHT INOP.  (FLT 4685)  REPLACED CABLE ASSEMBLY.
